# SDR ASAA2012090992856

- Difficulty date: September 9, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 23,523 hours, 7,275 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 4788
- Condition: Failed
- Location: Nr 2
- Part time: 23,528 hours, 7,276 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE ANTI ICE VALVE APPEARS TO BE STUCK IN THE OPEN POSITION.  VERIFIED ENGINE NR 2 COWL VALVE LIGHT ILLUMINATED.  SUSPECT OUT OF SEQUENCE SHUTDOWN.  ACCOMPLISHED ENGINE ANTI ICE OPS TEST FOR NR 2 ENIGINE. IAW AMM 30-21-00 COWL VALVE LIGHT EXTINGUISHED.  GROUND VERIFICATION TEST NORMAL. ON NEXT FLIGHT, PILOT REPORTED ON TAXI INTO GATE.  RT COWL VALVE OPEN LIGHT CAME ON , NO ANTI-ICE WAS USED.  R & R NR 2 ENGINE COWL TAI VALVE IAW AMM 30-21-11,  PB 401 VALVE.  OPS CHECKED GOOD.
